# SDR FDEA201412024030

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603261
- Part serial: 00505
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN AT LOWER AFT CORNER, NOTED EDGE WITH PREVIOUS BLEND.  PREVIOUS BLEND FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01 PG 104 DETAIL 4.  MATERIAL LOSS .017 INCHES OF ORIGINAL .063 INCHES.  REPAIR DOUBLER, INSTALLED TO REPAIR DAMAGE IAW SRM 52-30- 01, REPAIR 4 FROM .071 INCHES C MATERIAL BATCH 0002341216.  IAW EA F-5230-T0313656 FOR RSC TRACKING.  MAJOR REPAIR CAT B.
